Jul 15, 2007
I am in so much pain and I had pancreatitis in the past and am afriad to go to hospital because I am afraid to miss work in fear I may get fired. I am HIV and am taking Sustiva and Truvada. The pain is intense and constant and feels like a tight belt around me! PLEASE HELP! LJS from Pittsburgh
Response from Dr. McGovern
My only response is that you need to see a doctor as soon as possible.
what is e antigen nonreactive?
- Truvada Kidneys
- How Long Does Diarrhea Last In The Early Stages Of Hiv?
- Will The Doctor Call You If Your Hiv Test Results Are Positive?
- Can Hepatitis Be Transmitted By Air?
- In The Earliest Stage Of Hiv Infection Can Symptoms May Be Mistaken For The Flu
- How Does Hiv Affect Your Digestion?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.